Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A theorem concerning the geodesics on a paraboloid of revolution

Authors: Donald Ling and Leon Recht
Journal: Bull. Amer. Math. Soc. 47 (1941), 934-937
MathSciNet review: 0005683
Full-text PDF

Additional Information

PII: S 0002-9904(1941)07592-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia